Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The chromatic splitting conjecture at $n=p=2$

Agnès Beaudry

Geometry & Topology 21 (2017) 3213–3230
Bibliography
1 T Barthel, D Heard, The E2–term of the K(n)–local En–Adams spectral sequence, Topology Appl. 206 (2016) 190 MR3494442
2 A Beaudry, The algebraic duality resolution at p = 2, Algebr. Geom. Topol. 15 (2015) 3653 MR3450774
3 A Beaudry, Towards the homotopy of the K(2)–local Moore spectrum at p = 2, Adv. Math. 306 (2017) 722 MR3581316
4 M Behrens, The homotopy groups of SE(2) at p 5 revisited, Adv. Math. 230 (2012) 458 MR2914955
5 M Behrens, D G Davis, The homotopy fixed point spectra of profinite Galois extensions, Trans. Amer. Math. Soc. 362 (2010) 4983 MR2645058
6 I Bobkova, Resolutions in the K(2)–local category at the prime 2, PhD thesis, Northwestern University (2014) MR3251316
7 E S Devinatz, A Lyndon–Hochschild–Serre spectral sequence for certain homotopy fixed point spectra, Trans. Amer. Math. Soc. 357 (2005) 129 MR2098089
8 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
9 P G Goerss, H W Henn, M Mahowald, The rational homotopy of the K(2)–local sphere and the chromatic splitting conjecture for the prime 3 and level 2, Doc. Math. 19 (2014) 1271 MR3312144
10 P Goerss, H W Henn, M Mahowald, C Rezk, A resolution of the K(2)–local sphere at the prime 3, Ann. of Math. 162 (2005) 777 MR2183282
11 H W Henn, On finite resolutions of K(n)–local spheres, from: "Elliptic cohomology" (editors H R Miller, D C Ravenel), London Math. Soc. Lecture Note Ser. 342, Cambridge Univ. Press (2007) 122 MR2330511
12 M Hovey, Bousfield localization functors and Hopkins’ chromatic splitting conjecture, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 225 MR1320994
13 M Hovey, N P Strickland, Morava K–theories and localisation, 666, Amer. Math. Soc. (1999) MR1601906
14 M Mahowald, The image of J in the EHP sequence, Ann. of Math. 116 (1982) 65 MR662118
15 H R Miller, On relations between Adams spectral sequences, with an application to the stable homotopy of a Moore space, J. Pure Appl. Algebra 20 (1981) 287 MR604321
16 J Morava, Noetherian localisations of categories of cobordism comodules, Ann. of Math. 121 (1985) 1 MR782555
17 D C Ravenel, The cohomology of the Morava stabilizer algebras, Math. Z. 152 (1977) 287 MR0431168
18 D C Ravenel, A novice’s guide to the Adams–Novikov spectral sequence, from: "Geometric applications of homotopy theory, II" (editors M G Barratt, M E Mahowald), Lecture Notes in Math. 658, Springer (1978) 404 MR513586
19 D C Ravenel, Localization and periodicity in homotopy theory, from: "Homotopy theory" (editors E Rees, J D S Jones), London Math. Soc. Lecture Note Ser. 117, Cambridge Univ. Press (1987) 175 MR932264
20 C Rezk, Notes on the Hopkins–Miller theorem, from: "Homotopy theory via algebraic geometry and group representations" (editors M Mahowald, S Priddy), Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
21 K Shimomura, The Adams–Novikov E2–term for computing π(L2V (0)) at the prime  2, Topology Appl. 96 (1999) 133 MR1702307
22 K Shimomura, X Wang, The Adams–Novikov E2–term for π(L2S0) at the prime  2, Math. Z. 241 (2002) 271 MR1935487
23 K Shimomura, A Yabe, The homotopy groups π(L2S0), Topology 34 (1995) 261 MR1318877
24 J H Silverman, The arithmetic of elliptic curves, 106, Springer (1986) MR817210